Pacific Journal of Mathematics

Commutative associative rings and anti-flexible rings.

H. A. Çelik

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 351-358.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970047

Mathematical Reviews number (MathSciNet)
MR0302715

Zentralblatt MATH identifier
0221.17002

Subjects
Primary: 17A20: Flexible algebras

Citation

Çelik, H. A. Commutative associative rings and anti-flexible rings. Pacific J. Math. 38 (1971), no. 2, 351--358. https://projecteuclid.org/euclid.pjm/1102970047


Export citation

References

  • [1] C. T. Anderson, D. L. Outcalt, On simple anti-flexible rings, J. Algebra, 10 (1968), 310-320.
  • [2] H. A. Celik, On primitive and prime anti-flexible rings, (to appear in J. Algebra).
  • [3] M. Slater, Ideals in semi-prime alternative rings, J. Algebra, 8 (1968), 60-76.
  • [4] M. Slater, Prime alternative rings I, J. Algebla, 15 (1970), 229-243.
  • [5] M. Slater, Prime alternative rings II, J. Algebla, 15 (1970), 244-251.